Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Boundedness of difference kernels of Bessel and Fourier series


Author: Shih-hsiung Tung
Journal: Math. Comp. 20 (1966), 157-163
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0025-5718-1966-0193289-6
MathSciNet review: 0193289
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Hobson, "On the representation of a function by series of Bessel functions," Proc. London Math. Soc., (2), v. 7, 1909, pp. 359-388.
  • [2] E. W. Hobson, The Theory of Functions of a Real Variable and the Theory of Fourier Series, Vol. II, Dover, New York, 1958. MR 19, 1166.
  • [3] K. Knopp, Theory and Application of Infinite Series, Blackie, London, 1957.
  • [4] I. P. Natanson, Teoriya funkciĭ veščestvennoĭ peremennoĭ, Gosudarstv. Izdat. Tehn.-Teor. Lit.,], Moscow-Leningrad, 1950 (Russian). MR 0039790
  • [5] E. C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, London, 1939.
  • [6] E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Oxford, at the Clarendon Press, 1946 (German). MR 0019765
  • [7] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • [8] W. H. Young, "On series of Bessel functions," Proc. London Math. Soc., (2), v. 18, 1920, pp. 163-200.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0193289-6
Article copyright: © Copyright 1966 American Mathematical Society